# SDR WRLA20110819507

- Difficulty date: August 19, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Aircraft time: 51,362 hours, 9,040 cycles
- Engine: Pwa PW4462
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE- LEFT LOWER FUSELAGE OUTER SKIN STATION Y = 1150 TO Y = 1156 L44L. BLENDED AND OUT OF LIMIT.  BLEND OUT GOUGE AND MEASURE RE-WORKED AREA AND THICKNESS, DETAIL DATA OUT OF LIMIT.  REPAIRED DAMAGED AREA IAW SRM 53-40-01-2R-2.  REPAIR NR 2 REV 46.
